# SDR FDEA202203120490

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 767-300
- Aircraft serial: 42732
- Aircraft time: 6,591 hours, 3,167 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Skin
- Condition: Worn
- Location: Zone 500
- Component: Slat, Boeing
- Component part number: 114T4105405G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LEFT WING #5 SLAT WEDGE LOWER SKIN WORN REPAIRED LEFT WING #5 SLAT WEDGE LOWER SKIN IAW B767 SRM 57-43-02-2R REPAIR 1 FIG. 201 SHEET 1 AND   51-70-10-2R.
